Get 15% Off on World Health Day Flash Sale Get 15% Off on World Health Day Flash Sale

ADVERTISEMENT

Taking Just a Little Too Much Tylenol Can Be Deadly

Taking Just a Little Too Much Tylenol Can Be Deadly

Story at-a-glance -

  • Taking just a bit too much acetaminophen-containing products (such as Tylenol) for minor aches and pains, or prescription drugs like Vicodin (which also contain it), over several days or weeks can lead to a deadly overdose
  • You’re actually more likely to die from taking just a little bit too much acetaminophen for several days or weeks than you are from taking a single large overdose
  • Acetaminophen is toxic to your liver, and is actually the number one cause of liver failure in the United States
  • It’s surprisingly easy to take too much acetaminophen because it’s widely used in cold and flu and other over-the-counter medications, as well as in prescription painkillers like Vicodin and Percocet
  • If you take acetaminophen-containing products, taking the supplement N-acetyl cysteine (NAC) along with it may help prevent liver damage; there are also natural alternatives for pain relief available

By Dr. Mercola

If you use acetaminophen-containing products (such as Tylenol) for minor aches and pains, or prescription drugs like Vicodin (which also contain it), please be very careful about the dose.


Read the Full Article for Free!
Subscribe to the #1 Natural Health Newsletter
  • Unlock censored health information that Google doesn't want you to read
  • Keep your privacy secure — We are no longer active on Facebook and are blocking our content from Google search to ensure your privacy stays protected
  • Get access to all of Dr. Mercola's health articles, E-books and special reports

Existing Subscribers: Enter your email address for instant access